一覧に戻る

タイトル
  • en A certain Dirichlet series of Rankin-Selberg type associated with the Ikeda lifting
作成者

KATSURADA, Hidenori

KAWAMURA, Hisa-aki

主題
  • Other Siegel modular forms
  • Other Jacobi forms
  • Other Periods
  • NDC 412
内容注記
Other
  • We consider a certain Dirichlet series of Rankin-Selberg type associated with two Siegel cusp forms of the same integral weight with respect to Spn(Z). In particular, we give an explicit formula for the Dirichlet series associated with the Ikeda lifting of cuspidal Hecke eigenforms with respect to SL2(Z). We also comment on a contribution to the Ikeda’s conjecture on the period of the lifting.
出版者Elsevier
日付 Created 2016-02-15 , Issued 2008-07
言語eng
資源タイプjournal article
出版タイプAM
資源識別子 URI http://hdl.handle.net/10258/419
関連
    • http://www.elsevier.com/wps/find/journaldescription.cws_home/622894/description
  • isIdenticalTo DOI https://doi.org/10.1016/j.jnt.2007.07.006
  • isIdenticalTo NAID 120001040303
収録誌情報
    • NCID AA00703731
    • NCID AA11541620
    • ISSN 0022-314X
    • ISSN 1096-1658
    • Journal of number theory
    128(7), 2025-2052
ファイル
コンテンツ更新日時2020-06-25T06:57:01Z